# SDR SWAA991747

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- System (JASC): 5220 · Emergency Exits
- Part: Sensor
- Part number: 144A6500
- Condition: Activated
- Location: Emergency Exit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, PSEU LIGHT ILLUMINATED WHEN FLAP EXTENDED AND THRUST POWER APPLIED.  C/W BITE CK, FAULT INFO SHOWED OVERWING DOORS DISAGREE PROBLEM.  CYCLED BOTH OVERWING DOORS AND C/W FIM TASK.  OPS CK GOOD.
